# SDR SWAA2018092725567

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 45,912 hours, 27,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 907879
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HANDLE COVER LOOSE.  SECURED HANDLE PER AMM.
